# SDR HALA2018102300535

- Difficulty date: October 22, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N202HA
- Make and model: Airbus A321-271N
- Aircraft serial: 07917
- Aircraft time: 3,004 hours, 716 cycles
- System (JASC): 7412 · Exciter
- Part: Exciter
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SUP - ETOPS SIGNIFICANT SYSTEM - DURING ENG TEST OF REPLACED ENG, START FAILED IGN A+B FAULT. REMOVED SERVICEABLE IGN EXCITER FROM ENG SN: P770424, REMOVED AND REPLACED IGNITION EXCITER. OPS CHECK GOOD PER AMM 74-11-01.
